Alert archive / Oklahoma / Frost Advisories in 2013

Frost Advisory 2, NWS Tulsa, OK

April 23, 201315 counties in Oklahoma

NWS Tulsa, OK issued this frost advisory at Apr 23, 2013, 9:54 AM CDT for 15 counties in Oklahoma. It took effect at Apr 24, 2013, 1:00 AM CDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Apr 23, 2013, 9:54 AM CDT (14:54 UTC)
In effect from
Apr 24, 2013, 1:00 AM CDT
Expired
Apr 24, 2013, 8:11 AM CDT
In force
7 hr
Issued by
NWS Tulsa, OK

Counties Cherokee County, OK, Craig County, OK, Creek County, OK, Delaware County, OK, Mayes County, OK, Muskogee County, OK, Nowata County, OK, Okfuskee County, OK, Okmulgee County, OK, Ottawa County, OK, Pawnee County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK

The radar

The Tulsa radar (KINX), 7 km from the middle of the area, began a volume at 14:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lamont, OK (KLMN), launched 12:00Z, 2.9 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 12:00Z on 2013-04-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 12:00Z on 2013-04-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 119 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
485 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
119 m²/s²
0-3 km storm-relative helicity
731 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

243 
WWUS74 KTSA 231454
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
954 AM CDT TUE APR 23 2013

OKZ054>067-070-232300-
/O.NEW.KTSA.FR.Y.0002.130424T0600Z-130424T1500Z/
OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES-
DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER-MUSKOGEE-
954 AM CDT TUE APR 23 2013

...FROST ADVISORY IN EFFECT FROM 1 AM TO 10 AM CDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FROST 
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 10 AM CDT WEDNESDAY...

FOR THE FOLLOWING COUNTIES...

 * IN OKLAHOMA...WAGONER...OTTAWA...PAWNEE...WASHINGTON...OSAGE...
   CRAIG...NOWATA...CREEK...OKFUSKEE...OKMULGEE...MUSKOGEE...
   TULSA...ROGERS...MAYES AND DELAWARE. 

HAZARDOUS WEATHER...
 * TEMPERATURES WILL FALL TO NEAR OR JUST BELOW FREEZING TONIGHT 
   ACROSS MUCH OF NORTHEAST OKLAHOMA WITH AREAS OF FROST DEVELOPING.  

IMPACTS...
 * SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNPROTECTED FROM 
   THE COLD.

DEFINITION...
 * A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. PORTIONS OF THE
   ADVISORY MAY NEED TO BE UPGRADED TO A FREEZE WARNING LATER TODAY...
   PRIMARILY NORTH OF INTERSTATE 44.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
 * COVER OUTDOOR PLANTS OR BRING THEM INDOORS

 * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
   FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT.
   ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT:
   WEATHER.GOV/TULSA.

&&

$$
3 follow-up statements
707 
WWUS74 KTSA 232115
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
415 PM CDT TUE APR 23 2013

OKZ054>059-240515-
/O.UPG.KTSA.FR.Y.0002.130424T0600Z-130424T1500Z/
/O.NEW.KTSA.FZ.W.0007.130424T0600Z-130424T1400Z/
OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-
415 PM CDT TUE APR 23 2013

...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FREEZE 
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM CDT WEDNESDAY...

FOR THE FOLLOWING COUNTIES...

 * IN OKLAHOMA...WASHINGTON...OTTAWA...PAWNEE...OSAGE...CRAIG AND 
   NOWATA. 

 * THE FROST ADVISORY ISSUED EARLIER FOR THIS AREA HAS BEEN
   UPGRADED TO A FREEZE WARNING.

HAZARDOUS WEATHER...
 * CLEARING LATE TONIGHT IN THE WARNING AREA WILL ALLOW FOR
   SUB FREEZING TEMPERATURES BY DAYLIGHT.

IMPACTS...
 * THESE CONDITIONS WILL KILL PLANTS THAT ARE LEFT OUTDOORS
   OR UNPROTECTED.

DEFINITION...
 * A FREEZE WARNING MEANS SUB FREEZING TEMPERATURES WILL OCCUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
 * PRECAUTIONS SHOULD ALSO BE TAKEN TO PROTECT PLANTS.

 * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
   FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT.
   ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT:
   WEATHER.GOV/TULSA.

&&

$$

OKZ068-240515-
/O.EXB.KTSA.FR.Y.0002.130424T0600Z-130424T1400Z/
CHEROKEE-
415 PM CDT TUE APR 23 2013

...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM CDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FROST 
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 9 AM CDT WEDNESDAY...

FOR THE FOLLOWING COUNTIES...

 * IN OKLAHOMA...CHEROKEE. 

HAZARDOUS WEATHER...
 * CLEARING LATE TONIGHT IN THE ADVISORY AREA WILL ALLOW FOR
   FROST TO FORM BY DAYLIGHT.

IMPACTS...
 * SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNPROTECTED FROM 
   THE COLD.

DEFINITION...
 * A FROST ADVISORY MEANS THAT FROST IS POSSIBLE.

&&

$$

OKZ060>067-070-240515-
/O.EXT.KTSA.FR.Y.0002.130424T0600Z-130424T1400Z/
TULSA-ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER-MUSKOGEE-
415 PM CDT TUE APR 23 2013

...FROST ADVISORY NOW IN EFFECT FROM 1 AM TO 9 AM CDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ADJUSTED THE TIMING OF 
THE FROST ADVISORY AND IT IS NOW IN EFFECT FROM 1 AM TO 9 AM CDT 
WEDNESDAY...

FOR THE FOLLOWING COUNTIES...

 * IN OKLAHOMA...WAGONER...CREEK...OKFUSKEE...OKMULGEE...
   MUSKOGEE...TULSA...ROGERS...MAYES AND DELAWARE. 

HAZARDOUS WEATHER...
 * CLEARING LATE TONIGHT IN THE ADVISORY AREA WILL ALLOW FOR
   FROST TO FORM BY DAYLIGHT.

IMPACTS...
 * SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNPROTECTED FROM 
   THE COLD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
 * COVER OUTDOOR PLANTS OR BRING THEM INDOORS

&&

$$
759 
WWUS74 KTSA 240812
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
312 AM CDT WED APR 24 2013

OKZ054>059-241400-
/O.CON.KTSA.FZ.W.0007.000000T0000Z-130424T1400Z/
OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-
312 AM CDT WED APR 24 2013

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...

A FREEZE WARNING IS IN EFFECT...

FOR THE FOLLOWING COUNTIES...

 * IN OKLAHOMA...WASHINGTON...OTTAWA...PAWNEE...OSAGE...CRAIG AND 
   NOWATA. 

HAZARDOUS WEATHER...
 * SKIES HAVE BEGUN TO CLEAR IN THE WARNING AREA WHICH WILL ALLOW
   FOR SUB FREEZING TEMPERATURES BY DAYLIGHT. 

IMPACTS...
 * THESE CONDITIONS WILL KILL PLANTS AND OTHER TENDER VEGETATION 
   THAT ARE LEFT OUTDOORS OR UNPROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
 * PRECAUTIONS SHOULD BE TAKEN TO PROTECT SMALL PLANTS AND TENDER
   VEGETATION.

 * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
   FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT.
   ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT:
   WEATHER.GOV/TULSA.

&&

$$

OKZ060>068-070-241400-
/O.CON.KTSA.FR.Y.0002.000000T0000Z-130424T1400Z/
TULSA-ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER-CHEROKEE-
MUSKOGEE-
312 AM CDT WED APR 24 2013

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...

A FROST ADVISORY IS IN EFFECT...

FOR THE FOLLOWING COUNTIES...

 * IN OKLAHOMA...WAGONER...CHEROKEE...CREEK...OKFUSKEE...
   OKMULGEE...MUSKOGEE...TULSA...ROGERS...MAYES AND DELAWARE. 

HAZARDOUS WEATHER...
 * SKIES HAVE BEGUN TO CLEAR IN THE ADVISORY AREA WHICH WILL ALLOW
   FOR FROST TO FORM BY DAYLIGHT.

IMPACTS...
 * SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNPROTECTED FROM 
   THE COLD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
 * COVER OUTDOOR PLANTS OR BRING THEM INDOORS

 * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
   FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT.
   ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT:
   WEATHER.GOV/TULSA.

&&

$$
193 
WWUS74 KTSA 241311
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
811 AM CDT WED APR 24 2013

OKZ054>059-241415-
/O.CAN.KTSA.FZ.W.0007.000000T0000Z-130424T1400Z/
OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-
811 AM CDT WED APR 24 2013

...FREEZE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TULSA HAS CANCELLED THE FREEZE 
WARNING...

FOR THE FOLLOWING COUNTIES...

 * IN OKLAHOMA...WASHINGTON...OTTAWA...PAWNEE...OSAGE...CRAIG AND 
   NOWATA. 

 * TEMPERATURES HAVE WARMED ABOVE FREEZING THIS MORNING.

&&

$$

OKZ060>068-070-241415-
/O.CAN.KTSA.FR.Y.0002.000000T0000Z-130424T1400Z/
TULSA-ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER-CHEROKEE-
MUSKOGEE-
811 AM CDT WED APR 24 2013

...FROST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TULSA HAS CANCELLED THE FROST 
ADVISORY...

FOR THE FOLLOWING COUNTIES...

 * IN OKLAHOMA...WAGONER...CHEROKEE...CREEK...OKFUSKEE...
   OKMULGEE...MUSKOGEE...TULSA...ROGERS...MAYES AND DELAWARE. 

 * TEMPERATURES HAVE WARMED ABOVE FREEZING THIS MORNING.

&&

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this frost advisory went out at Apr 23, 6:56 AM CDT, 2 hours 58 minutes earlier.

Area forecast discussion, Apr 23, 6:56 AM CDT, 2 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
656 AM CDT TUE APR 23 2013

.DISCUSSION...

THE 12Z TAF DISCUSSION IS INCLUDED BELOW.

&&

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
COLD FRONT WILL SLIDE SOUTHEAST ACROSS THE REGION TODAY. CIGS IN
THE LOW END MVFR AND IFR RANGE WILL PREVAIL BEHIND THE
FRONT...ALONG WITH SOME REDUCED VSBYS IN DZ. SOME IMPROVEMENT IN
CONDITIONS IS EXPTD TOWARD THE VERY END OF THE PERIOD ACROSS NE
OK. ANOTHER ROUND OF POST-FRONTAL RAIN IS PSSBL AT KMLC AND KFSM
OVERNIGHT TONIGHT.

LACY

&&

.PREV DISCUSSION... /ISSUED 413 AM CDT TUE APR 23 2013/

DISCUSSION...
SCATTERED SHOWERS AND THUNDERSTORMS WERE CURRENTLY MOVING EASTWARD
ACROSS NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS EARLY THIS
MORNING. MOST OF THE ACTIVITY WAS ALONG AND BEHIND A COLD FRONT
CURRENTLY LOCATED NEAR A LINE FROM OILTON TO NOWATA AND EXTENDING
SOUTHWARD INTO SOUTH CENTRAL OKLAHOMA AND NORTHWARD INTO WESTERN
MISSOURI. A COUPLE OF STORMS HAVE APPROACHED STRONG/SEVERE LIMITS
ALONG AND AHEAD OF THE FRONT...THOUGH WITH MARGINAL INSTABILITY
TO FOCUS ON...MOST OF THE ACTIVITY HAS REMAINED IN CHECK. BEHIND
THE COLD FRONT TEMPERATURES HAD DROPPED INTO THE 40S WITH
NORTHERLY WINDS GUSTING 30 TO NEAR 40 MPH.

SHOWERS AND THUNDERSTORMS WILL CONTINUE ALONG AND AHEAD OF THE
FRONT TODAY WITH THUNDERSTORM CHANCES DECREASING WITH TIME BEHIND
THE FRONT. AN ISOLATED STRONG TO MARGINAL SEVERE STORM WILL REMAIN
POSSIBLE THOUGH GREATER CHANCES SHOULD SET UP EAST OF THE REGION
WITH THE LOCATION OF THE INSTABILITY AXIS.

TEMPERATURES TODAY ARE EXPECTED TO FALL BEHIND THE FRONT WITH
LOCATIONS ACROSS NORTHEAST OKLAHOMA SEEING THEIR HIGH TEMPERATURES
THIS MORNING. FAR SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS
SHOULD BE THE WARMEST LOCATIONS BEFORE THE FRONT MOVES THROUGH
DURING THE AFTERNOON HOURS. BY 00Z TEMPS SHOULD BE IN THE 40S FOR
MOST LOCATIONS. ALSO BEHIND THE FRONT...THE GUSTY NORTHERLY WINDS
SHOULD DECREASE TO AROUND 25 MPH DURING THE LATE MORNING/EARLY
AFTERNOON HOURS AS THE PRESSURE GRADIENT RELAXES.

TONIGHT WELL BELOW SEASONAL NORMAL TEMPERATURES ARE FORECAST WITH
LOCATIONS ACROSS PARTS OF NORTHEAST OKLAHOMA INTO FAR NORTHWEST
ARKANSAS NEARING THE FREEZING MARK. AREAS OF FROST WILL BE
POSSIBLE ACROSS THESE LOCATIONS. TEMPERATURES WEDNESDAY SHOULD
BEGIN TO RECOVER AS SKIES CLEAR AND NORTHERLY WINDS BECOME LIGHT
AS SURFACE HIGH PRESSURE FILTERS INTO THE REGION. HOWEVER...THESE
CONDITIONS WILL ALLOW FOR COLD LOW TEMPERATURES ONCE AGAIN
WEDNESDAY NIGHT WITH THE COLDEST TEMPS ACROSS FAR NORTHWEST
ARKANSAS. PATCHY AREAS OF FROST COULD AGAIN BE POSSIBLE INTO THE
EARLY MORNING HOURS THURSDAY.

WARM ADVECTION AND A RETURN OF SOUTHERLY WINDS THURSDAY WILL HELP
TEMPERATURES BEGIN A WARMING TREND THROUGH THE WEEKEND WITH HIGHS
BACK NEAR SEASONAL NORMAL. THUNDERSTORM CHANCES ALSO INCREASE
THURSDAY NIGHT INTO SATURDAY AS A SHORTWAVE MAKES ITS WAY THROUGH
THE PLAINS.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   44  33  58  36 /  70  20   0   0
FSM   66  39  60  37 /  70  60  10   0
MLC   56  36  58  38 /  50  30  10   0
BVO   42  31  57  32 /  70  10   0   0
FYV   56  34  55  31 /  70  50  10   0
BYV   57  35  54  32 /  90  60  10   0
MKO   53  33  57  36 /  70  30   0   0
MIO   46  31  56  33 /  90  20   0   0
F10   52  34  57  38 /  60  20   0   0
HHW   67  39  61  42 /  40  60  10   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

AVIATION...30
Hazardous weather outlook, Apr 23, 8:10 AM CDT, 1 hour 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
810 AM CDT TUE APR 23 2013

ARZ001-002-010-011-019-020-029-OKZ049-053>076-241000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
810 AM CDT TUE APR 23 2013

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORM WITH DANGEROUS LIGHTNING.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

SIGNIFICANT WINDS.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA.
	ONSET...ONGOING.

DISCUSSION...
SHOWERS WILL CONTINUE...WITH A FEW ISOLATED THUNDERSTORMS POSSIBLE
...ALONG AND BEHIND A COLD FRONT WHICH IS ADVANCING SOUTHEAST
ACROSS THE REGION TODAY. LIMITED INSTABILITY WILL LIKELY PRECLUDE
ANY SIGNIFICANT CHANCE FOR SEVERE WEATHER. WINDS WILL GUST TO NEAR
35 MPH AT TIMES BEHIND THE FRONT WITH COLD...BRISK CONDITIONS ACROSS
PORTIONS OF NORTHEAST OKLAHOMA.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION IN NOT ANTICIPATED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY...NO HAZARDS.
THURSDAY THROUGH SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY AND MONDAY...NO HAZARDS.

EXTENDED DISCUSSION...
A SOUTHERN STREAM UPPER DISTURBANCE WILL MOVE ACROSS THE SOUTHERN
PLAINS LATE IN THE WEEK AND INTO THE EARLY PART OF THE WEEKEND.
GULF MOISTURE RETURN IS EXPECTED AHEAD OF THE SYSTEM...WHICH WILL
INTERACT WITH THE UPPER WAVE TO PRODUCE WIDESPREAD RAIN AND
SCATTERED STORMS. WIND SHEAR IS NOT EXPECTED TO BE THAT STRONG
WITH THIS SYSTEM...AND THIS WILL LIMIT SEVERE POTENTIAL.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, Apr 23, 9:51 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
951 AM CDT TUE APR 23 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0144 AM     TSTM WND DMG     7 WSW SCRAPER           36.05N 94.97W
04/18/2013                   CHEROKEE           OK   BROADCAST MEDIA

            SEVERAL LARGE TREES UPROOTED AND A POULTRY HOUSE DAMAGED.

&&

SFP

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 23, 1:56 AM CDTSpecial Weather StatementTSAOkfuskee34 min
Apr 23, 2:03 AM CDTSpecial Weather StatementTSACreek27 min
Apr 23, 2:15 AM CDTSevere Thunderstorm WarningTSACreek, Okfuskee30 min
Apr 23, 2:18 AM CDTSevere Thunderstorm WarningTSACreek27 min
Apr 23, 2:43 AM CDTSpecial Weather StatementTSAOkmulgee32 min
Apr 23, 2:52 AM CDTSpecial Weather StatementTSATulsa23 min
Apr 23, 3:29 AM CDTSpecial Weather StatementTSACraig, Nowata46 min
Apr 23, 4:15 PM CDTFreeze WarningTSACraig, Nowata, Ottawa, Pawnee, Washington16 hr

Nearby

Frost Advisories in Oklahoma, 2013Every frost advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.